# SDR FDEA202404050648

- Difficulty date: April 5, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000200
- Part serial: FH1207
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (75MM) WAS FOUND AT LH WING CENTER FLAP RIB20 AFT AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT RIB 20 BETWEEN UPPER SKIN S-2.8 TO REAR SPAR AND   EXTERNAL DOUBLER REPAIR ENCLOSED BY LOWER SKIN RIB 19 TO RIB 20 AND S-2.1 TO REAR   SPAR. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100 I.A.W FEDEX EA NO:T6-5750-  T0378801 P1, SEQ NO:1119, TITLE: WINGS-FLIGHT SURFACES-LH CENTER FLAP-CRACKS IN UPPER   FLANGES OF RIBS 11,12,13,20,25 AND 26, WITH OVERSIZED HOLE ON UPPER SKIN AT RIB 11-
